# SDR DL72S001974

- Difficulty date: October 10, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- Aircraft time: 64,972 hours, 49,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 655612910
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER DOOR SILL OF THE C2 DOOR OPENING WAS FOUND WITH CORROSION ON THE OUTER FLANGE OF THE OUTBOARD CHORD BETWEEN    FS 950E & 990.  CLEANUP OF THE CORROSION RESULTED IN A 4.5 INCH FLANGE TRIMOUT, A 2.5 INCH TRIMOUT AND SEVERAL BLEND LOCATIONS.  THE BLENDS AND TRIMOUTS WERE REPAIRED WITH TWO EXTERNAL STEEL STRAPS PER ER/A 378743-14.
